# SDR 3GMA2013F00167

- Difficulty date: August 29, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N481LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9392
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Control
- Condition: Obstructed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NORMAL CHECK OF THE FLIGHT CONTROLS DURING MX, FOUND THE CO-PILOTS CYCLIC MISINSTALLED, CYCLIC CAN CONTACT GLARESHIELD AND POSSIBLY WEDGE UNDER IT.  GLARESHIELD AND INSTRUMENT PANEL ARE NOT OEM INSTALLED PARTS.  MODIFIED UNDER STC SR00650DE-D.  ISSUE IS NOT ONLY WITH THIS PARTICULAR ACFT BUT RATHER THIS TYPE WITH THE STC INSTALLED. PROBLEM CAN BE CORRECTED ON A SHORT TERM BASIS BY REMOVING THE CO-PILOTS CONTROLS.  MFG HAS BEEN NOTIFIED OF THE PROBLEM AND ARE WORKING ON THE PERMANENT SOLUTION.
